MAUDE Adverse Event Report: ARTHREX, INC. CORKSCREW FT, BC, SUTURETAPE, 4.75M; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. CORKSCREW FT, BC, SUTURETAPE, 4.75M; BIO SOFT TISSUE FIXATN FASTNR
Model Number CORKSCREW FT, BC, SUTURETAPE, 4.75M
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 12/14/2023, it was reported by an arthrex subsidiary employee via e-mail that an ar-1927bct-475 suture anchor cracked.This occurred during a case, while inserting the anchor it cracked.The case was completed using a new product.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are improper bone preparation, misaligned insertion, and prying/leveraging the device during insertion.
 
Event or Problem Description
Additional information was provided on 12/19/2023 where the arthrex subsidiary employee stated that this event occurred during an arcr procedure.An ar-1927pb was used to prepare the bone socket for insertion.The patient had a hard bone quality.All fragments were removed from the patient.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h6.

Brand Name
CORKSCREW FT, BC, SUTURETAPE, 4.75M
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18482950
Report Number1220246-2024-00226
Device Sequence Number19513786
Product Code MAI
UDI-Device Identifier00888867237858
UDI-Public00888867237858
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173788
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCORKSCREW FT, BC, SUTURETAPE, 4.75M
Device Catalogue NumberAR-1927BCT-475
Device Lot Number14989373
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2023
Supplement Date Received by Manufacturer10/11/2024
12/19/2023
Initial Report FDA Received Date01/10/2024
Supplement Report FDA Received Date10/28/2024
12/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown